# SDR QXEA200602305

- Difficulty date: May 22, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR UNDERFLOOR, KEEL STRAP AT STA X236 (AFT SIDE) AND STR 31P HAS CORROSION.  MAINTENANCE REPAIRED IAW Q400 SRM 51-41-00-800-801, SRM 51-21-00-350-801 AND SRM 20-10-01-430-801.
